Local uniqueness for harmonic functions under nonlinear boundary conditions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)512-522
Number of pages11
JournalJournal of Differential Equations
Volume8
Issue number3
DOIs
StatePublished - 1970

Fingerprint

Harmonic functions
Boundary conditions

ASJC Scopus subject areas

  • Analysis

Cite this

Local uniqueness for harmonic functions under nonlinear boundary conditions. / Cushing, Jim M.

In: Journal of Differential Equations, Vol. 8, No. 3, 1970, p. 512-522.

Research output: Contribution to journalArticle

@article{53969e17e25e49a2906caa640288cd2f,
title = "Local uniqueness for harmonic functions under nonlinear boundary conditions",
author = "Cushing, {Jim M}",
year = "1970",
doi = "10.1016/0022-0396(70)90023-9",
language = "English (US)",
volume = "8",
pages = "512--522",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Local uniqueness for harmonic functions under nonlinear boundary conditions

AU - Cushing, Jim M

PY - 1970

Y1 - 1970

UR - http://www.scopus.com/inward/record.url?scp=49849114984&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49849114984&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(70)90023-9

DO - 10.1016/0022-0396(70)90023-9

M3 - Article

VL - 8

SP - 512

EP - 522

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -